Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I had an abortion and i am getting severe pms symptoms before each period. Do i need to worry ?

I had an abortion last year and after that I am complaining from severe pms symptoms which occur 2 weeks b4 each period... Why all this is happening and will I have a normal life back? It s been more than a year now! Thanks
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Amira;
welcome to HealthcareMagic
Normally after abortion you should not get pms and that too not after a year.There may be some other problem like infection or inflammation of pelvis;cyst in ovary or some other reason which needs to be seen.Please get a sonography of pelvis done to find the reason of the severe pms and with the report you can consult a Gynaecologist for opinion and treatment.
Answered: Tue, 28 Jun 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Amira,

Welcome to HCM.

Premenstrual Symptoms are not related to abortion. You have not mentioned exactly what is affecting you.

It could be due to psychological trauma that you experienced after abortion.

However it is best that you consult a gynecologist and get an ultrasound scan done, to exclude uterine or adnexal pathology.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor